# SDR SWAA2016061052739

- Difficulty date: May 22, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,764 hours, 56,591 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65494388SWA
- Part serial: E1410
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 FLAP TRACK MOUNT FLANGE CORRODED AT MOUNT HOLES.  R & R NR 5 FLAP TRACK IAW AMM & EA.
